# SDR USAA2011112100006

- Difficulty date: November 18, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 55,681 hours, 36,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY EXIT SIGN ON END BAY OF SEAT 12ABC IS MISSING ONE LAMP AND "EXITS" LENS.  MAINTENANCE INSTALLED LAMP AND LENS PER AMM 33-51-12.  OPERATIONAL CHECK SATISFACTORY.
